Buchdahl, N.2006-06-192006-06-192004Rocky Mountain Journal of Mathematics, 2004; 34(2):513-5400035-7596http://hdl.handle.net/2440/3758Copyright © 2004 Rocky Mountain Mathematics ConsortiumA monad construction is presented for holomorphic bundles on an arbitrary blowup of P2 which have semi-stable direct image on P2. Three illustrative applications to different moduli problems are given.enMonads and bundles on rational surfacesJournal article002004130110.1216/rmjm/11810698650002229007000072-s2.0-354303521456395Buchdahl, N. [0000-0003-3520-6618]